Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

I must not be as sensitive to this drug as the other reviewers. It does cause a bit of a stomach ache, but then again, Cipro has always done that to me, too. Eat food before you take it and drink a full glass of water with it. It's strong. I felt better after about 22-24 hours, which has been typical of my history in antibiotics taking effect. Maybe ask your physician what things it is most co...

Most voted negative review

1 People found this comment helpful

this med made me feel worse,ive had swelling frequent urination,and ny bacteria infection seems to be worse it also made my copd worse,do not use this drug!!!!!!!!!!

Shared reviews and ratings

KTKenny1 | 55-64 | Male | On medication for 2 to less than 5 years |
2/27/2016
Condition: Other
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

It is effective to treat Sinus infections HOWEVER < be careful when mixing Nexium or other Acid PPH when using this antibiotic...2 times I had to be rushed to the hospital mixing these two together "serious allergic reaction.....consult your doctor first!

Report this postFill 3Created with Sketch.
lookedupmedsfoundthispage | 45-54 | On medication for less than 1 month | Patient
3/10/2014
Condition: Pneumonia caused by Bacteria
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I must not be as sensitive to this drug as the other reviewers. It does cause a bit of a stomach ache, but then again, Cipro has always done that to me, too. Eat food before you take it and drink a full glass of water with it. It's strong. I felt better after about 22-24 hours, which has been typical of my history in antibiotics taking effect. Maybe ask your physician what things it is most common for. I had a mild developing 'walking' pneumonia. I wasn't 'healed' after 24 hours, but I did have a lot of relief.

Report this postFill 3Created with Sketch.
never again | 45-54 | Female | On medication for less than 1 month | Patient
6/6/2012
Condition: Pneumonia caused by Bacteria
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I had a full IV of Avelox while in the ER and it did nothing for it. In fact, I was ejected from the hospital because they knew they made a drastic mistake giving me medrol inhalation treatments (I am allergic to steroids) and the Avelox as well. Thank God my insurance didn't cover the seven day regimen the prescribed when I left. I was sicker when I left than when the ambulance took me to the hospital.

Report this postFill 3Created with Sketch.
melissa1965 | 45-54 | Female | On medication for less than 1 month | Patient
7/5/2010
Condition: Pneumonia caused by Bacteria
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

this med made me feel worse,ive had swelling frequent urination,and ny bacteria infection seems to be worse it also made my copd worse,do not use this drug!!!!!!!!!!

Report this postFill 3Created with Sketch.
Mollie | 45-54 | Female | On medication for less than 1 month | Caregiver
2/23/2008
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

My mother passed away in Nov. 2007, after being given this antibiotic while in a hospital where she was being treated for dehydration and decreased (20-25%) kidney function. We were told it killed her good bacteria and let the bad bacteria grow, leading to abdominal cramping and sepsis, leading to her being moved to ICU and put on a ventilator as it affected her lungs and was shutting down her kidneys, leading to a perforated colon, leading to an emergency colonectomy because that was the only choice we had to try and save her life, and finally to her death...all within 17 days of entering the hospital and being given this drug. No one should have to suffer like this because of a drug that was supposed to be designed to help them, not hurt them.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More